MathSciNet Relay Station
MathSciNet bibliographic data
MR745421 20F38 (57M25)
Riley, Robert Nonabelian representations of $2$-bridge knot groups. Quart. J. Math. Oxford Ser. (2) 35 (1984), no. 138, 191–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement